# SDR NACA2024070200002

- Difficulty date: July 2, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Bulged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON NO.1 ENG LH THRUST REVERSER UPPER BIFURCATION PANEL AT NAC STA 256. INSTALLED FILLER AND DOUBLER IAW SRM 54-30-02
